| Model Number |
2513-16-110 |
| Medical Device Problem Codes |
Device-Device Incompatibility (2919); Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was returned.Physical examination of the product was not able to confirm the complaint.However, visual examination found that the instrument chipped at the thread.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the threads are stripped.Does not thread into trials.